Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Flexible nilstable algebras


Author: Louis A. Kokoris
Journal: Proc. Amer. Math. Soc. 13 (1962), 335-340
MSC: Primary 17.10
MathSciNet review: 0137741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593.
  • [2] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527.
  • [3] L. A. Kokoris, New results on power-associative algebras, Trans. Amer. Math. Soc. 77 (1954), 363-373.
  • [4] -, Simple power-associative algebras of degree two, Ann. of Math. 64 (1956), 544-550.
  • [5] R. H. Oehmke, On flexible algebras, Ann. of Math. 68 (1958), 221-230.
  • [6] -, On flexible power-associative algebras of degree two, Proc. Amer. Math. Soc. 12 (1961), 151-158.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137741-6
PII: S 0002-9939(1962)0137741-6
Article copyright: © Copyright 1962 American Mathematical Society